# SDR IPXA2022061483108

- Difficulty date: May 23, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 71,904 hours, 14,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AKC75011
- Condition: Gouged
- Location: Tailcone Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CTAILCONE RH INTERNAL PRODUCTION DOUBLER GOUGE AT STA. Y=2165.REPAIRED GOUGED PRODUCTION DOUBLER IAW SRM 51-31-01,51-21-02 AND UPS EO MD11-5350-66790-B (MINOR).
